Coding ordinal independent variables in multiple regression analyses

Walter, S. D., Feinstein, A. R., Wells, C. K. . American Journal of Epidemiology 1987. 125 :319-323

Locate this article in:

Bibtex

@article{CIS-72100,
  Author = {Walter, S. D. and Feinstein, A. R. and Wells, C. K.},
  Title = {Coding ordinal independent variables in multiple regression analyses},
  Journal = {American Journal of Epidemiology},
  Volume = {125},
  Year = {1987},
  Pages = {319--323},
  Keywords = {}
}

Similar articles